# SDR FDEA200903090872

- Difficulty date: March 9, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520192
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418-440, RBL 24, SEAR TRACK IS GOUGED.  REMOVED DAMAGED AREA IAW SRM 53-00-53, FIG 101, DETAIL 1.  GOUGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53, FIG 101, DETAIL 1. ORIGINAL MATL. .180 INCH; AFTER REWORK; .060 INCH.  REMOVED SEAT TRACK, BS 418-440, RBL 24, PER SRM 51-40-02.  FABRICATED NEW SEAT TRACK, LOCATED, DRILLED PER SRM 51-40-05, 53-00-52, FIG 201, DETAIL 1 MATL BAC1520-  192.  TREATED AND PRIMED NEW SEAT TRACK ASSY PER SRM 51-20-01.  INSTALLED NEW SEAT TRACK ASSY, BS 418-420, RBL 24, IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT 'A" MAJOR REPAIR.
